Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Homeomorphisms of Čech–Stone remainders: the zero-dimensional case
HTML articles powered by AMS MathViewer

by Ilijas Farah and Paul McKenney PDF
Proc. Amer. Math. Soc. 146 (2018), 2253-2262 Request permission

Abstract:

We prove, using a weakening of the Proper Forcing Axiom, that any homemomorphism between Čech–Stone remainders of any two locally compact, zero-dimensional Polish spaces is induced by a homeomorphism between their cocompact subspaces.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 03E35, 54A35
  • Retrieve articles in all journals with MSC (2010): 03E35, 54A35
Additional Information
  • Ilijas Farah
  • Affiliation: Department of Mathematics and Statistics, York University, 4700 Keele Street, North York, Ontario M3J 1P3, Canada
  • MR Author ID: 350129
  • Email: ifarah@mathstat.yorku.ca
  • Paul McKenney
  • Affiliation: Department of Mathematics, Miami University, 501 E. High St., Oxford, Ohio 45056
  • MR Author ID: 1024792
  • Email: mckennp2@miamioh.edu
  • Received by editor(s): November 15, 2012
  • Received by editor(s) in revised form: August 5, 2017
  • Published electronically: January 26, 2018
  • Additional Notes: The first author was partially supported by NSERC
  • Communicated by: Mirna Džamonja
  • © Copyright 2018 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 146 (2018), 2253-2262
  • MSC (2010): Primary 03E35, 54A35
  • DOI: https://doi.org/10.1090/proc/13736
  • MathSciNet review: 3767375